Aa
A
A
Close
Avatar universal
This is kind of urgent
I took 8 crushed 20 mg methylphenidate pills. So that is 160mg. I'm 17, female, 5 foot and 3 inches tall, and 260 pounds. I am shaking, jittery, my heart rate is 180, my breathing has increased, and my temperature is 99.1. These pills are precribed to me for ADHD. I am well aware that i shouldn't have taken 4 times the amount, it was very dumb.  I need recommendations on what I should do, or rensurence on if I'm going to be okay.
Cancel
11 Answers
Page 1 of 1
1720423 tn?1390188668
You need to go to your local ER & explain what you've taken. Your heartrate is too high & lord only knows what your blood pressure is doing! Please seek treatment now. This is nothing to play around with!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Call a poison control center right away 1800-222-1222. Although u don't exactly have symptoms of overdose u better be safe than sorry
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2083449 tn?1381358308
Sweetie, I agree! Get yourself to the ER as soon as possible! Please let us know how you are doing, after you get back from the ER!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
495284 tn?1333897642
Please get to the ER and tell them what you have told us.  This is nothing to mess with.  Let us know how you are when you can.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Overdose can cause vomiting, agitation, tremors, muscle twitching, seizure (convulsions), confusion, hallucinations, sweating, fast or pounding heartbeat, blurred vision, dry mouth and nose, and fainting. GET HELP ASAP
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4149717 tn?1389507161
I know its been 4 hours since you posted but like the others said I hope you went to the ER or called 911. While 180 heartrate for someone your age may not necessarily be a huge cause for concern,(assuming your otherwise healthy) the breathing issues definitely are! I hope your at the ER now! Let us know how your doing.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I hope you were able to seek help. I do hope you come back and let us know how you are
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you guys for your help. I did call the poison control center, and then I went to the ER. There was nothing they could do because it already had been absorbed. I sat there for a few hours while they ran blood tests, and kept checking my blood pressure until it was low enough to know I was going to be okay. They gave me a sleeping pill and sent me home. I am fine now, but much is changing for my life now:/. Thank you guys for your help, and concern.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I'm so glad you are ok and made the right decision to seek help. I hope this was an eye opener and that you won't be abusing or doing anything like that again!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4149717 tn?1389507161
Im really happy that you went to the ER and got checled out. Brings alot of realief to us! I agree with here4support 100%! Time to make   those though  choices and get your life back !  We're all here for you honey!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
495284 tn?1333897642
Thank you for letting us know you are okay.  We are a great support system so i hope you will talk to us~
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources